# SDR DALA13041973140

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348001921695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA LT SIDE STRINGER 23L BETWEEN FRAMES 68-69 SUPPORT PLATE CRACKED.   R & R SUPPORT PLATE IAW DWG D53480019 AND SRM 51-42-11. CRACKED DIMENSION L=5.0".
